Dec 13, 2019, 02:35 am

News:

Siteniz Guncelleniyor...


Can not you lose weight?

Started by Leila, Apr 05, 2018, 10:24 am

Previous topic - Next topic

Leila

If you do not change your eating habits or exercise habits, you are constantly or suddenly getting weight gain.

Major Causes of Weight Loss Your
Side Effect: You are using steroids, cortisone medicines, birth control pills or anti-steroid drugs.

Edema: You gain weight and you feel "thick". Your ankles, legs or belly may be swollen. You get less urination (or more nights you are urinating). Fluid is collecting in your tissues due to heart failure (see heart failure section) or kidney disease. These are life-threatening situations.

Other causes of your weight gain are usually depression or stratification.

What Can You Do To Get Rid Of Your Kilors?
- First of all, if you have quit smoking recently, do more exercise than in the past, eat well balanced, plenty of water and do not eat junk food instead of cigarettes.
- Eat well. Give fresh vegetables and fruits weight. Then graze the grain, then eat the protein, be careful about the fat. Do not eat alcohol, sugar, sugary drinks and snacks, nuts, potato chips or pastry. Exercise.

Most importantly, do not smoke, eat healthy and balanced.